# SDR CALA2021112202142

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fr 68/69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) FLOOR BEAM Y1162.5 BETWEEN FR 68/69 HAS CORROSI ON. 52-42 () FLOOR BEAM Y1162.5 BETWEEN FR68-FR69 REMOVED AND REPLACED IAW SR M 51-72-11. ACCOMPLISHED BY EMP#V933868 AT BFM ST AEROSPACE MOBI LE. NR#0015806
